# SDR USAA050736

- Difficulty date: June 7, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 40,360 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3/QX4 - Z ANGLE, .25 INCH X .25 INCH CORROSION; LEVEL 1; TASK C53-107-01, LBL 60, STA 951-986.  REMOVED AND REPLACED REPAIR PARTS IAW EA.  (K)
